MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207080470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.During a fistulogram with angioplasty performed to address persistent pain in the vascular access, an 8.0 x 40, 75 cm gladiator elite balloon catheter was advanced for dilatation.However, the balloon ruptured at 12 atmospheres while attempting to reach the rated burst pressure of 20 atmospheres.The device was removed without complication, and the procedure was completed with another gladiator elite balloon catheter of the same size.A post-procedure angiogram demonstrated improved contrast flow through the fistula.Hemostasis was achieved, and the patient was transferred to the postoperative recovery room in satisfactory condition.
 
Event or Problem Description
It was reported that balloon rupture occurred.During a fistulogram with angioplasty performed to address persistent pain in the vascular access, an 8.0 x 40, 75 cm gladiator elite balloon catheter was advanced for dilatation.However, the balloon ruptured at 12 atmospheres while attempting to reach the rated burst pressure of 20 atmospheres.The device was removed without complication, and the procedure was completed with another gladiator elite balloon catheter of the same size.A post-procedure angiogram demonstrated improved contrast flow through the fistula.Hemostasis was achieved, and the patient was transferred to the postoperative recovery room in satisfactory condition.It further reported that the 8.0 x 40 mm, 75 cm gladiator elite balloon catheter was advanced for dilation at the edge of an indwelling non-boston scientific stent graft near the graft-vein anastomosis.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23346379
Report Number2124215-2025-74974
Device Sequence Number9470798
Product Code LIT
UDI-Device Identifier08714729809876
UDI-Public(01)08714729809876
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207080470
Device Catalogue NumberH74939207080470
Device Lot Number0036525006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/05/2025
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown